MathSciNet Relay Station
MathSciNet bibliographic data
MR1071030 (91h:11047) 11G18 (11G09)
Milne, J. S. The conjecture of Langlands and Rapoport for Siegel modular varieties. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 2, 335–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement